# SDR VNAA20251204015

- Difficulty date: October 30, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N629NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15373
- Aircraft time: 21,086 hours, 16,394 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 705742577
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LH SIDE AND WEB RH SIDE (BELOW ADG SUPPORT DOUBLER) FS193 AT FWD ELECTRICAL BAY.   CRACK ON WEB LH SIDE AND WEB RH SIDE (BELOW ADG SUPPORT DOUBLER) FS193 AT FWD ELECTRICAL BAY WERE REPAIRED PER CRJ900 SRM 53-11-43-201-001-A01
